Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Passed stools twice after intensive activity workouts. Due to excessive caffeine intake?

I just went for a boot camp that consisted of intensive activity workouts (I Also took a pre workout) I ate a good meal when I came home & now I have been to the bathroom twice which is really out of the ordinary for me -- this may seem silly but I m just curious whether its due to per workout consisting of lots of caffeine?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
Hello User,
As per your question, actually Diarrhea is called when a person passes stools more than 3 times a day and persistently. Caffeine(like in Tea, coffee, soda) may cause motility enhancement but passing stools for 2 times doesn't have to be worried about. Watery stools or painful / bloody stools would bring up the actual attention. But in your case it could probably be because of workout and caffeine which increased your metabolism and intestinal motility caused to pass stools.
Have a great health.
Answered: Fri, 21 Jun 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor